# SDR ASAA0280527

- Difficulty date: November 6, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND C-CHECK, AFT CARGO BAY LEFT TIEDOWN TRACK IS CORRODED FROM FS 1212 TO 1338.  REPLACED TIEDOWN TRACK PER SRM 51-10-4 AND 51-30-0.  (M)
